# SDR DL72W950152

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Gouges
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND NR 7 SPOILER PANEL TO HAVE NUMEROUS HOLES AND DEEP GOUGES ON LOWER SURFACE.  REPAIRED SKIN PER SRM 51-40-6.
